RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
D'yachkova, I G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:76
References:10

http://www.mathnet.ru/eng/person131582
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. E. Asadchikov, A. M. Tikhonov, Yu. O. Volkov, B. S. Roshchin, Yu. A. Ermakov, E. B. Rudakova, I. G. D'yachkova, A. D. Nuzhdin, “X-ray study of the structure of phospholipid monolayers on the water surface”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:8 (2017),  515–520  mathnet  elib; JETP Letters, 106:8 (2017), 534–539  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019